Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Generalised Swan modules and the D(2) problem

Tim Edwards

Algebraic & Geometric Topology 6 (2006) 71–89

arXiv: math.AT/0601376

Abstract

We give a detailed proof that, for any natural number n, each algebraic two complex over Cn×C is realised up to congruence by a geometric complex arising from a presentation for the group.

Keywords
Algebraic 2 complex, Wall's D(2) problem, geometric realization of algebraic 2 complexes, homotopy classification of 2 complexes, abelian groups
Mathematical Subject Classification 2000
Primary: 57M20, 16D70, 55P15
Secondary: 55Q05
References
Forward citations
Publication
Received: 16 September 2005
Revised: 13 December 2005
Accepted: 9 January 2006
Published: 24 February 2006
Authors
Tim Edwards
Department of Mathematics
University College London
Gower St
London WC1E 6BT
UK